Show simple item record

AuthorEl Sherbiny, H. M. [حامد مصطفى الشربيني]
AuthorMansour, M. B.
Available date2009-11-25T15:33:53Z
Publication Date1996
Publication NameQatar University Science Journal
CitationQatar University Science Journal, 1996, Vol. 16, No. 2, Pages 179-182.
URIhttp://hdl.handle.net/10576/10334
AbstractTwo explicit forms of Backlund transformation of third order dispersive differential equation are derived. The method of derivation depends on the use of a transformation that couples the equation with its modified one.
Languageen
PublisherQatar University
SubjectMathematics
Subjectالرياضيات
TitleTwo Forms Of The Backlund Transformation Of A Third Order Differential Equation
Alternative Titleصيغتان لتحويلات باكلاند لمعادلة تفاضلية من الرتبة الثالثة
TypeArticle
Pagination179-182
Issue Number2
Volume Number16
Alternative Abstractنشتق في هذا البحث صيغتين صريحتين لتحويل باكلاند لمعادلة تفاضلية تشتتية وتعتمد طريقة الاشتقاق على استخدام تحويل يربط بين المعادلة المعطاة ومعادلتها المعممة.


Files in this item

Icon

This item appears in the following Collection(s)

Show simple item record